# SDR ASAA2017011219685

- Difficulty date: January 12, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 55,178 hours, 24,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A5710U2
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA, FLOOR SUPPORT Z ANGLE AT BS 1006-1016 RBL 32 CORRODED. GROUNDED - YES. REMOVED AND REPLACED FLOOR SUPPORT Z ANGLE BS 1006-1016 RBL 32 IAW BAC DWG 147A5700 REV- AND SRM 51-40-02.
